# SDR DALA2018041602519

- Difficulty date: April 16, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 77,482 hours, 59,210 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE FIRE WARNING AURAL,  NO LIGHTS.  PERFORMED ENGINE FIRE TEST IAW AMM 26-20.  NO 30 DAY HISTORY. OK FOR SERVICE.
